Can you get Remicade side effects a week later?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DancrAlwaz
Regular Member


Date Joined Dec 2008
Total Posts : 38
   Posted 2/3/2009 5:54 PM (GMT -7)   
I was on Remicade 3 years ago and then stopped it. Last Tuesday I started it again, my 1st infusion. Today about 5 pm, my neck got really stiff, along with my back and right knee. Now, at 8pm, I can barely move my neck. My back stopped hurting, but now both knees hurt, with the same stiffness as my neck. I took some Tylenol, and put IcyHot on 1 of my knees to see what that did.

Is it possible to not get the side effects of Remicade until a week later, or is this totally unrelated?

TIA
Rachael - 24 years old, diagnosed with CD in Dec. of 2004.

Currently on 20 mg of Prednisone, 2.4mg Lialda, and 100mg Azathioprine. Also multi-vitamins, and Anti-D when necessary. 1/2 tablet of 5MG-325 MG pain pill when needed

I thank God every day for an amazing support network of family, my boyfriend who has been there since the beginning, and my friends who never waver.


chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 2/3/2009 6:12 PM (GMT -7)   
Their website says you can have side effects 3-12 days later. So I would definitely call my dr.

Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 2/3/2009 8:19 PM (GMT -7)   
sounds painful!  I didn't think you could restart remicade once you stopped.  I know my GI told me that at the time we decided to start Humira instead.  Get in touch with your rheumy I would say, and your GI. 
 
All the best to you,
Julia
 

Shellz0711
Regular Member


Date Joined Jun 2008
Total Posts : 54
   Posted 2/8/2009 4:34 AM (GMT -7)   
I get them about a week after it use to be the day after then it gradually moved out to about a week after.Usually it is severe joint pain for me so I take benedryl that's what the nurses told me to do and it helps but you will be sleepy.

caroline_r
Regular Member


Date Joined Apr 2004
Total Posts : 94
   Posted 2/8/2009 6:34 AM (GMT -7)   
You can get Remicade side-effects years after you've stopped taking it...sad but true :(

And you can start taking it again at any point (in 2, 5, 10 years time, whenever) but the side-effects are far greater :(

I still haven't started taking Remicade/Humira so can't help you there, but if the side-effects don't go away you're probably going to have to do something about it. Hope it goes away! Fingers crossed!
21 yr. old with crohn colitis. Diagnosed in March 2004. No surgeries so far.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:58 PM (GMT -7)
There are a total of 2,732,184 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
272 Guest(s), 10 Registered Member(s) are currently online.  Details
Wdan, countess18, Tick41, Starlight*, DennisinNY, Traveler, bdavis, NotQuiteAntonio, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer